# SDR SWAA2025012277908

- Difficulty date: December 16, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BTW BS 344 TO BS 360 RBL 33 WL 208.1 AT FWD GALLEY AREA 2024-766857<[01] REPLACED INTERCOSTAL WEB LOCATED BTW BS 344 TO BS 360 RBL 33 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 33 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
